# SDR USAA010689

- Difficulty date: May 17, 2001
- Submitted: July 16, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Part time: 43,712 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND WEB CORRODED 2 INCHES BY 3 INCHES, BS 947.5 TO 986.5, CORROSION LEVEL 1, TASK NR C53-202-01.  REMOVED CORROSION, TREAT, PRIME, FABRICATE NEW SECTIONS AND INSTALLED.  (M)
